# SDR HEEA079290

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- Aircraft time: 6,227 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10581013
- Part serial: 884
- Condition: Cracked
- Location: Main Rotor
- Part time: 12,054 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NOSE AND NECK SHELL HAS A CRACK NEAR THE BUTT PLATE ON MAIN ROTOR BLADE.
